Alert archive / Mississippi / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 192, NWS Memphis, TN

June 12, 2009Alcorn County, Prentiss County, Tishomingo County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Jun 12, 2009, 4:29 PM CDT for Alcorn County, Prentiss County, Tishomingo County, Mississippi. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 12, 2009, 4:29 PM CDT (21:29 UTC)
Expired
Jun 12, 2009, 5:15 PM CDT
In force
46 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Alcorn County, MS, Prentiss County, MS, Tishomingo County, MS

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 11:35 AM CDTSevere Thunderstorm Watch PDSSPC9 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2009-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2087 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2009-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2087 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
688 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
1.5
Supercell composite
8.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:57 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jun 12, 2:57 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
257 PM CDT FRI JUN 12 2009

.DISCUSSION...
DERECHO CURRENTLY MOVING THROUGH CENTRAL AR AT DISCUSSION TIME.
THIS STORM HAS HAD A HISTORY OF WIDESPREAD WIND DAMAGE WITH 70 MPH
PLUS WINDS REPORTED OVER AR. AHEAD OF THIS IMPRESSIVE SYSTEM...
SCATTERED TO NUMEROUS DISCRETE THUNDERSTORMS PRODUCING LARGE HAIL
HAD DEVELOPED OVER NORTH MS...WHERE SURFACE BASE CAPES WERE IN
EXCESS OF 4500 J/KG.

ENVIRONMENTAL SHEAR WAS MARGINAL...BUT CANNOT RULE OUT A FEW BRIEF
SPIN UPS ON THE LEADING EDGE OF THE DERECHO AS IT LIFTS EAST.
SEVERE THUNDERSTORM WATCH 388 WAS RECENTLY EXTENDED EAST THROUGH
THE REMAINDER OF NORTH MS AND SOUTHERN PORTIONS OF WEST TN.

THROUGH MONDAY...THE MIDSOUTH WILL REMAIN ON THE PERIPHERY OF A 592DM
500MB RIDGE CENTERED OVER TX. THIS WILL PUT THE FORECAST AREA IN
THE FAVORED TRACK FOR ADDITIONAL THUNDERSTORM CLUSTERS DROPPING
EAST SOUTHEAST FROM THE SOUTHERN PLAINS. GFS DEVELOPS ONE SUCH
SYSTEM OVER KS/OK THIS EVENING...BRINGING IT INTO THE MIDSOUTH
LATE TONIGHT. THUS FAR...NO ACTIVITY OVER THE SOUTHERN PLAINS...
BUT AN INSTABILITY AXIS WITH MID 70S DEWPOINTS WAS BUILDING NORTH
INTO CENTRAL OK. WILL CONTINUE WITH CHANCE TO LIKELY POPS
OVERNIGHT...THROUGH THERE MAY BE UP TO 10 HOURS OF RELATIVE QUITE
FOLLOWING THIS AFTERNOON/S DERECHO.

FEW CHANGES THROUGH THE EXTENDED. 12Z GFS SOLUTION BEGINNING TO
PULL AWAY FROM EARLIER RUNS BY SUPPRESSING THE UPPER RIDGE
WEST...TO THE FOUR CORNERS AND DROPPING HEIGHTS IN THE MS RIVER
VALLEY. 12Z ECMWF MAINTAINS THE ROBUST UPPER RIDGE OVER THE LOWER
MS RIVER VALLEY THROUGH LATE NEXT WEEK. GIVEN THE LARGE MODEL
DISPARITY...WILL MAINTAIN THE WARMER THAN NORMAL TEMPS THROUGH
LATE NEXT WEEK...IN LINE WITH EARLIER FORECASTS. RAIN CHANCES
BEYOND TUESDAY APPEAR LIMITED.

PWB

&&

.AVIATION...
FOR 18Z TAF CYCLE

VFR CONDITIONS EXPECTED THROUGH EARLY THIS AFTERNOON. SOME
SCATTERED SHOWERS AND THUNDERSTORMS MAY DEVELOP THIS AFTERNOON
WHICH ARE NOT IN THE TAFS. HOWEVER...TAFS COVER SYSTEM MOVING
ACROSS ARKANSAS AND HAVE ESTIMATED TIMES OF FOR THIS SYSTEM MOVING
THROUGH. STORMS THIS EVENING MAY BE STRONG. SOME FOG/MIST POSSIBLE
EARLY TOMORROW.

TLSJR

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  74  91  74  88 /  60  20  20  40
MKL  68  89  70  87 /  50  30  10  40
JBR  69  89  70  87 /  50  20  30  40
TUP  71  89  71  90 /  60  30  10  40

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 12, 11:29 AM CDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1129 AM CDT FRI JUN 12 2009

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-131100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1129 AM CDT FRI JUN 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS...SOUTH OF A LINE
FROM WALNUT RIDGE ARKANSAS TO JACKSON TENNESSEE TO SAVANNAH
TENNESSEE. A SLIGHT RISK FOR SEVERE THUNDERSTORMS CONTINUES NORTH OF
THIS LINE.

A VERY UNSTABLE ATMOSPHERE AND A STALLED SURFACE FRONT WILL
PREVAIL OVER THE MIDSOUTH TODAY. SCATTERED TO NUMEROUS THUNDERSTORMS
ARE EXPECTED TO FORM ALONG AND TO THE SOUTH OF THE COLD FRONT...
WHICH EXTENDS ALONG NORTHERN PORTIONS OF THE MODERATE RISK AREA.
THESE SCATTERED THUNDERSTORMS WILL PRECEDE THE POSSIBLE ARRIVAL OF
A THUNDERSTORM COMPLEX MOVING INTO THE MIDSOUTH FROM CENTRAL
ARKANSAS.

ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT...THE PRIMARY
SEVERE WEATHER THREAT THROUGH THIS EVENING WILL BE DAMAGING WINDS
IN EXCESS OF 70 MPH... WITH A SECONDARY THREATS OF LARGE HAIL AND
FLASH FLOODING. THE FLASH FLOOD THREAT LIKELY BE GREATEST NEAR THE
STALLED FRONT...WHERE STORMS ARE MORE LIKELY TO TRAIN OVER THE SAME
AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDSOUTH
ON SATURDAY. THE SLIGHT RISK WILL CONTINUE INTO SUNDAY FOR NORTHEAST
ARKANSAS...THE MISSOURI BOOTHEEL AND WEST TENNESSEE. THE MAIN
THREATS WILL BE DAMAGING WINDS AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND
EVENING...ESPECIALLY OVER THE MODERATE RISK AREA.

PWB

In the hours before

Special weather statement, Jun 12, 3:57 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
357 PM CDT FRI JUN 12 2009

MSZ024-122130-
MONROE MS-
357 PM CDT FRI JUN 12 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  SOUTHEASTERN MONROE COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 6 MILES NORTHEAST OF NEW HAMILTON AT 357 PM
CDT...MOVING EAST AT 15 MPH.

PEOPLE IN MONROE COUNTY SHOULD MONITOR THIS STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
Local storm report, Jun 12, 3:58 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
358 PM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             5 N BRUCE               34.06N 89.34W
06/12/2009  E1.00 INCH       CALHOUN            MS   TRAINED SPOTTER

            QUARTER HAIL 5 MILES NORTH OF BRUCE.

0245 PM     HAIL             ABERDEEN                33.83N 88.55W
06/12/2009  E1.00 INCH       MONROE             MS   EMERGENCY MNGR

0250 PM     TSTM WND DMG     BRUCE                   33.99N 89.34W
06/12/2009                   CALHOUN            MS   TRAINED SPOTTER

            TREE DOWN OVER RT 149

0250 PM     HAIL             BRUCE                   33.99N 89.34W
06/12/2009  E1.00 INCH       CALHOUN            MS   TRAINED SPOTTER

0305 PM     HAIL             BATESVILLE              34.32N 89.94W
06/12/2009  E1.00 INCH       PANOLA             MS   TRAINED SPOTTER

0307 PM     TSTM WND DMG     6 N ABERDEEN            33.92N 88.55W
06/12/2009                   MONROE             MS   EMERGENCY MNGR

            TREE DOWN ON HWY 25 S

0310 PM     TSTM WND DMG     5 NE BRUCE              34.04N 89.28W
06/12/2009                   CALHOUN            MS   TRAINED SPOTTER

            TREE DOWN AT INTERSECTION COUNTY RD 1378 AND HWY 141

0320 PM     HAIL             OXFORD                  34.36N 89.53W
06/12/2009  E0.75 INCH       LAFAYETTE          MS   TRAINED SPOTTER

0350 PM     HAIL             BATESVILLE              34.32N 89.94W
06/12/2009  E1.00 INCH       PANOLA             MS   TRAINED SPOTTER

&&

JEB
Local storm report, Jun 12, 4:10 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
410 PM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             5 N BRUCE               34.06N 89.34W
06/12/2009  E1.00 INCH       CALHOUN            MS   TRAINED SPOTTER

            QUARTER HAIL 5 MILES NORTH OF BRUCE.

0245 PM     HAIL             ABERDEEN                33.83N 88.55W
06/12/2009  E1.00 INCH       MONROE             MS   EMERGENCY MNGR

0250 PM     HAIL             BRUCE                   33.99N 89.34W
06/12/2009  E1.00 INCH       CALHOUN            MS   TRAINED SPOTTER

0250 PM     TSTM WND DMG     BRUCE                   33.99N 89.34W
06/12/2009                   CALHOUN            MS   TRAINED SPOTTER

            TREE DOWN OVER RT 149

0305 PM     HAIL             BATESVILLE              34.32N 89.94W
06/12/2009  E1.00 INCH       PANOLA             MS   TRAINED SPOTTER

0307 PM     TSTM WND DMG     6 N ABERDEEN            33.92N 88.55W
06/12/2009                   MONROE             MS   EMERGENCY MNGR

            TREE DOWN ON HWY 25 S

0310 PM     TSTM WND DMG     5 NE BRUCE              34.04N 89.28W
06/12/2009                   CALHOUN            MS   TRAINED SPOTTER

            TREE DOWN AT INTERSECTION COUNTY RD 1378 AND HWY 141

0320 PM     HAIL             OXFORD                  34.36N 89.53W
06/12/2009  E0.75 INCH       LAFAYETTE          MS   TRAINED SPOTTER

0345 PM     TSTM WND DMG     OXFORD                  34.36N 89.53W
06/12/2009                   LAFAYETTE          MS   TRAINED SPOTTER

            SEVERAL LARGE LIMBS AND SMALL TREES DOWN ON THE
            UNIVERSITY OF MISSISSIPPI CAMPUS

0350 PM     HAIL             BATESVILLE              34.32N 89.94W
06/12/2009  E1.00 INCH       PANOLA             MS   TRAINED SPOTTER

&&

JEB
Local storm report, Jun 12, 4:23 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
423 PM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             ABERDEEN                33.83N 88.55W
06/12/2009  E1.00 INCH       MONROE             MS   EMERGENCY MNGR

0250 PM     TSTM WND DMG     BRUCE                   33.99N 89.34W
06/12/2009                   CALHOUN            MS   TRAINED SPOTTER

            TREE DOWN OVER RT 149

0250 PM     HAIL             BRUCE                   33.99N 89.34W
06/12/2009  E1.00 INCH       CALHOUN            MS   TRAINED SPOTTER

0305 PM     HAIL             BATESVILLE              34.32N 89.94W
06/12/2009  E1.00 INCH       PANOLA             MS   TRAINED SPOTTER

0307 PM     TSTM WND DMG     6 N ABERDEEN            33.92N 88.55W
06/12/2009                   MONROE             MS   EMERGENCY MNGR

            TREE DOWN ON HWY 25 S

0310 PM     TSTM WND DMG     5 NE BRUCE              34.04N 89.28W
06/12/2009                   CALHOUN            MS   TRAINED SPOTTER

            TREE DOWN AT INTERSECTION COUNTY RD 137 AND COUNTY ROAD
            141

0320 PM     HAIL             OXFORD                  34.36N 89.53W
06/12/2009  E0.75 INCH       LAFAYETTE          MS   TRAINED SPOTTER

0345 PM     TSTM WND DMG     OXFORD                  34.36N 89.53W
06/12/2009                   LAFAYETTE          MS   TRAINED SPOTTER

            SEVERAL LARGE LIMBS AND SMALL TREES DOWN ON THE
            UNIVERSITY OF MISSISSIPPI CAMPUS

0350 PM     HAIL             BATESVILLE              34.32N 89.94W
06/12/2009  E1.00 INCH       PANOLA             MS   TRAINED SPOTTER

&&

JEB
Local storm report, Jun 12, 4:27 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
427 PM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             ABERDEEN                33.83N 88.55W
06/12/2009  E1.00 INCH       MONROE             MS   EMERGENCY MNGR

0250 PM     HAIL             BRUCE                   33.99N 89.34W
06/12/2009  E1.00 INCH       CALHOUN            MS   TRAINED SPOTTER

0250 PM     TSTM WND DMG     BRUCE                   33.99N 89.34W
06/12/2009                   CALHOUN            MS   TRAINED SPOTTER

            TREE DOWN OVER RT 149

0305 PM     HAIL             BATESVILLE              34.32N 89.94W
06/12/2009  E1.00 INCH       PANOLA             MS   TRAINED SPOTTER

0307 PM     TSTM WND DMG     6 N ABERDEEN            33.92N 88.55W
06/12/2009                   MONROE             MS   EMERGENCY MNGR

            TREE DOWN ON HWY 25 S

0310 PM     TSTM WND DMG     5 NE BRUCE              34.04N 89.28W
06/12/2009                   CALHOUN            MS   TRAINED SPOTTER

            TREE DOWN AT INTERSECTION COUNTY RD 137 AND COUNTY ROAD
            141

0320 PM     HAIL             OXFORD                  34.36N 89.53W
06/12/2009  E0.75 INCH       LAFAYETTE          MS   TRAINED SPOTTER

0345 PM     TSTM WND DMG     OXFORD                  34.36N 89.53W
06/12/2009                   LAFAYETTE          MS   TRAINED SPOTTER

            SEVERAL LARGE LIMBS AND SMALL TREES DOWN ON THE
            UNIVERSITY OF MISSISSIPPI CAMPUS

0350 PM     HAIL             BATESVILLE              34.32N 89.94W
06/12/2009  E1.00 INCH       PANOLA             MS   TRAINED SPOTTER

0421 PM     TORNADO          1 N WALDENBURG          35.58N 90.93W
06/12/2009                   POINSETT           AR   TRAINED SPOTTER

&&

JEB
Local storm report, Jun 12, 4:29 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
429 PM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             ABERDEEN                33.83N 88.55W
06/12/2009  E1.00 INCH       MONROE             MS   EMERGENCY MNGR

0250 PM     TSTM WND DMG     BRUCE                   33.99N 89.34W
06/12/2009                   CALHOUN            MS   TRAINED SPOTTER

            TREE DOWN OVER RT 149

0250 PM     HAIL             BRUCE                   33.99N 89.34W
06/12/2009  E1.00 INCH       CALHOUN            MS   TRAINED SPOTTER

0305 PM     HAIL             BATESVILLE              34.32N 89.94W
06/12/2009  E1.00 INCH       PANOLA             MS   TRAINED SPOTTER

0307 PM     TSTM WND DMG     6 N ABERDEEN            33.92N 88.55W
06/12/2009                   MONROE             MS   EMERGENCY MNGR

            TREE DOWN ON HWY 25 S

0310 PM     TSTM WND DMG     5 NE BRUCE              34.04N 89.28W
06/12/2009                   CALHOUN            MS   TRAINED SPOTTER

            TREE DOWN AT INTERSECTION COUNTY RD 137 AND COUNTY ROAD
            141

0320 PM     HAIL             OXFORD                  34.36N 89.53W
06/12/2009  E0.75 INCH       LAFAYETTE          MS   TRAINED SPOTTER

0345 PM     TSTM WND DMG     OXFORD                  34.36N 89.53W
06/12/2009                   LAFAYETTE          MS   TRAINED SPOTTER

            SEVERAL LARGE LIMBS AND SMALL TREES DOWN ON THE
            UNIVERSITY OF MISSISSIPPI CAMPUS

0350 PM     HAIL             BATESVILLE              34.32N 89.94W
06/12/2009  E1.00 INCH       PANOLA             MS   TRAINED SPOTTER

0415 PM     TSTM WND DMG     LEXA                    34.60N 90.75W
06/12/2009                   PHILLIPS           AR   EMERGENCY MNGR

            TREES DOWN

0421 PM     TORNADO          1 N WALDENBURG          35.58N 90.93W
06/12/2009                   POINSETT           AR   TRAINED SPOTTER

&&

JEB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 2:07 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Pontotoc38 min
Jun 12, 2:12 PM CDTSevere Thunderstorm WarningMEGPanola, Quitman, Tallahatchie, Yalobusha48 min
Jun 12, 2:15 PM CDTSevere Thunderstorm WarningMEGChickasaw, Monroe45 min
Jun 12, 2:24 PM CDTSevere Thunderstorm WarningMEGItawamba, Monroe36 min
Jun 12, 2:43 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Pontotoc47 min
Jun 12, 3:00 PM CDTSevere Thunderstorm WarningMEGMonroe45 min
Jun 12, 3:03 PM CDTSevere Thunderstorm WarningMEGPanola42 min
Jun 12, 3:10 PM CDTSevere Thunderstorm WarningMEGLafayette31 min
Jun 12, 3:16 PM CDTAreal Flood AdvisoryMEGCalhoun119 min
Jun 12, 3:19 PM CDTFlash Flood WarningMEGPanola116 min
Jun 12, 3:26 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Pontotoc23 min
Jun 12, 3:27 PM CDTSevere Thunderstorm WarningMEGMonroe31 min
Jun 12, 3:33 PM CDTSevere Thunderstorm WarningMEGPontotoc, Union42 min
Jun 12, 3:37 PM CDTSevere Thunderstorm WarningMEGTunica38 min
Jun 12, 3:39 PM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Union51 min
Jun 12, 3:43 PM CDTSevere Thunderstorm WarningMEGPanola47 min
Jun 12, 4:09 PM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica51 min
Jun 12, 4:11 PM CDTSevere Thunderstorm WarningMEGPanola, Quitman, Tallahatchie49 min
Jun 12, 4:12 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tunica48 min
Jun 12, 4:14 PM CDTSevere Thunderstorm WarningMEGLee, Union46 min
Jun 12, 4:21 PM CDTFlash Flood WarningMEGDeSoto3 hr
Jun 12, 4:24 PM CDTTornado WarningMEGDeSoto36 min
Jun 12, 4:28 PM CDTSevere Thunderstorm WarningMEGLafayette, Panola47 min
Jun 12, 4:31 PM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman29 min
Jun 12, 4:46 PM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall, Tippah44 min
Jun 12, 4:50 PM CDTSevere Thunderstorm WarningMEGPrentiss, Tippah, Union25 min
Jun 12, 4:53 PM CDTSevere Thunderstorm WarningMEGBenton, Coahoma, DeSoto, Lafayette, Marshall, Panola and 6 more52 min
Jun 12, 4:56 PM CDTFlash Flood WarningMEGCoahoma, Lafayette, Panola, Quitman, Tallahatchie, Tunica and 1 more3 hr
Jun 12, 4:56 PM CDTSevere Thunderstorm WarningMEGItawamba, Tishomingo34 min
Jun 12, 4:58 PM CDTTornado WarningMEGBenton, DeSoto, Marshall32 min
Jun 12, 5:07 PM CDTTornado WarningMEGLafayette, Panola, Tallahatchie, Yalobusha38 min
Jun 12, 5:12 PM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tishomingo48 min
Jun 12, 5:24 PM CDTSevere Thunderstorm WarningMEGBenton, Calhoun, Lafayette, Marshall, Panola, Pontotoc and 4 more51 min
Jun 12, 5:32 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Marshall, Tippah43 min
Jun 12, 5:35 PM CDTFlash Flood WarningMEGCalhoun, Chickasaw, Lafayette, Pontotoc, Tallahatchie, Yalobusha3 hr
Jun 12, 5:50 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Calhoun, Chickasaw, Lafayette, Lee and 5 more40 min
Jun 12, 5:53 PM CDTSevere Thunderstorm WarningMEGAlcorn, Tippah, Tishomingo52 min
Jun 12, 6:07 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo38 min
Jun 12, 6:29 PM CDTSevere Thunderstorm WarningMEGChickasaw6 min
Jun 12, 6:41 PM CDTSevere Thunderstorm WarningMEGAlcorn, Tishomingo49 min
Jun 12, 6:43 PM CDTSevere Thunderstorm WarningMEGItawamba, Monroe26 min
Jun 11, 11:34 PM CDTFlash Flood WarningMEGDyer68 min
Jun 12, 4:04 PM CDTSevere Thunderstorm WarningMEGShelby, Tipton26 min
Jun 12, 4:26 PM CDTSevere Thunderstorm WarningMEGShelby, Tipton49 min
Jun 12, 4:43 PM CDTSevere Thunderstorm WarningMEGFayette47 min
Jun 12, 4:55 PM CDTTornado WarningMEGFayette, Shelby35 min
Jun 12, 5:09 PM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Lauderdale, Shelby, Tipton51 min
Jun 12, 5:15 PM CDTTornado WarningMEGFayette30 min
Jun 12, 3:46 PM CDTTornado WarningMEGCrittenden, Cross, St. Francis29 min
Jun 12, 3:52 PM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Cross, Poinsett, St. Francis38 min
Jun 12, 3:57 PM CDTTornado WarningMEGCross, Poinsett33 min
Jun 12, 4:16 PM CDTTornado WarningMEGCrittenden, Cross, St. Francis29 min
Jun 12, 4:21 PM CDTTornado WarningMEGCraighead, Cross, Poinsett24 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.